Hokkaido Mathematical Journal, one of the world's leading mathematical academic journals available in English, is published by the Department of Mathematics, Hokkaido University. The journal grew out of Series I, Mathematics, originally published from 1930 to 1972 as part of the Journal of Faculty of Science, Hokkaido University. In 1972, the name was changed to the Hokkaido Mathematical Journal, and today is published three times a year.
Hokkaido Mathematical Journal is part of the 2010 Prime collection. Trial access is currently being given to 2009 Prime subscribers. In order to retain access, libraries will need to subscribe to Euclid Prime 2010.
Volume 42, Number 1
Publication Date: February 2013
A note on extreme norms on $\mathbb R$2
Kichi-Suke SAITO, Ken-Ichi MITANI and Naoto KOMURO; 1-9
Linearized stability analysis of surface diffusion for hypersurfaces with triple lines
Daniel DEPNER and Harald GARCKE; 11-52
On generalizations of separable polynomials over rings
Naoki HAMAGUCHI and Atsushi NAKAJIMA; 53-68
Generalized wave operators for a system of semilinear wave equations in three space dimensions
Hideo KUBO and Kôji KUBOTA; 81-111
On the existence of local frames of CR vector bundles
Tomonori KAJISA; 121-130